# SDR V0XD201404110100

- Difficulty date: April 11, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,689 hours, 20,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110040
- Part serial: 2310824071
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACKS NR 1 & NR 2 ARE INOPERATIVE.  REMOVED & INSTALLED SERVICEABLE BATTERY CHARGER ASSEMBLIES NR 1 & NR 2 IAW AMM 33-51-17.  OPERATIONAL CHECK GOOD IAW AMM 33-51-17 & 33-51-00.
